IDEAS home Printed from https://ideas.repec.org/a/spr/mathme/v74y2011i3p311-325.html
   My bibliography  Save this article

New characterizations of the constrained equal awards rule in multi-issue allocation situations

Author

Listed:
  • Gustavo Bergantiños

    ()

  • Leticia Lorenzo

    ()

  • Silvia Lorenzo-Freire

    ()

Abstract

Multi-issue allocation situations are used to study the problem of having to divide an estate among a group of agents. The claim of each agent is a vector specifying the amount claimed by each agent on each issue. We present several axiomatic characterizations of the constrained equal awards rule generalizing some characterizations of these rules in bankruptcy situations. Copyright Springer-Verlag 2011

Suggested Citation

  • Gustavo Bergantiños & Leticia Lorenzo & Silvia Lorenzo-Freire, 2011. "New characterizations of the constrained equal awards rule in multi-issue allocation situations," Mathematical Methods of Operations Research, Springer;Gesellschaft für Operations Research (GOR);Nederlands Genootschap voor Besliskunde (NGB), vol. 74(3), pages 311-325, December.
  • Handle: RePEc:spr:mathme:v:74:y:2011:i:3:p:311-325
    DOI: 10.1007/s00186-011-0364-3
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/s00186-011-0364-3
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Juan D. Moreno-Ternero, 2009. "The proportional rule for multi-issue bankruptcy problems," Economics Bulletin, AccessEcon, vol. 29(1), pages 474-481.
    2. Carlos González-Alcón & Peter Borm & Ruud Hendrickx, 2007. "A composite run-to-the-bank rule for multi-issue allocation situations," Mathematical Methods of Operations Research, Springer;Gesellschaft für Operations Research (GOR);Nederlands Genootschap voor Besliskunde (NGB), vol. 65(2), pages 339-352, April.
    3. Lars-Gunnar Svensson & Pär Torstensson, 2008. "Strategy-proof allocation of multiple public goods," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 30(2), pages 181-196, February.
    4. Nir Dagan, 1996. "New characterizations of old bankruptcy rules," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 13(1), pages 51-59, January.
    5. Chun-Hsien Yeh, 2006. "Protective Properties and the Constrained Equal Awards Rule for Claims Problems: A Note," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 27(2), pages 221-230, October.
    6. Ju, Biung-Ghi & Miyagawa, Eiichi & Sakai, Toyotaka, 2007. "Non-manipulable division rules in claim problems and generalizations," Journal of Economic Theory, Elsevier, vol. 132(1), pages 1-26, January.
    7. Silvia Lorenzo-Freire & Balbina Casas-Méndez & Ruud Hendrickx, 2010. "The two-stage constrained equal awards and losses rules for multi-issue allocation situations," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer;Sociedad de Estadística e Investigación Operativa, vol. 18(2), pages 465-480, December.
    8. Amparo Mármol & Clara Ponsatí, 2008. "Bargaining over multiple issues with maximin and leximin preferences," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 30(2), pages 211-223, February.
    9. Calleja, Pedro & Borm, Peter & Hendrickx, Ruud, 2005. "Multi-issue allocation situations," European Journal of Operational Research, Elsevier, vol. 164(3), pages 730-747, August.
    10. Thomson, William, 2003. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey," Mathematical Social Sciences, Elsevier, vol. 45(3), pages 249-297, July.
    11. repec:spr:compst:v:65:y:2007:i:2:p:339-352 is not listed on IDEAS
    12. Yeh, Chun-Hsien, 2004. "Sustainability, exemption, and the constrained equal awards rule: a note," Mathematical Social Sciences, Elsevier, vol. 47(1), pages 103-110, January.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Thomson, William, 2015. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: An update," Mathematical Social Sciences, Elsevier, vol. 74(C), pages 41-59.
    2. repec:spr:jogath:v:47:y:2018:i:1:d:10.1007_s00182-017-0585-7 is not listed on IDEAS
    3. Josep Maria Izquierdo Aznar & Pere Timoner Lledó, 2016. "Decentralized rationing problems," UB Economics Working Papers 2016/345, Universitat de Barcelona, Facultat d'Economia i Empresa, UB Economics.
    4. Josep Maria Izquierdo Aznar & Pere Timoner Lledó, 2016. "Constrained multi-issue rationing problems," UB Economics Working Papers 2016/347, Universitat de Barcelona, Facultat d'Economia i Empresa, UB Economics.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:mathme:v:74:y:2011:i:3:p:311-325. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.